# SDR 97ZZZX1785

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE FORWARD CARGO PIT FRAME AT STA 522 CORRODED BEYOND LIMITS, FRAMES S28R TO S29L.  FABBED REPAIR FILLER 7075-0 .071 INCH, AND REPAIRED DOUBLER 7075-0 .071 INCH.  APPROXIMATE DIMENSIONS OF DOUBLER 2 INCHES BY 34 INCHES, FILLER 1 INCH BY 20 INCHES.  HEAT TREATED AND ROCKWELL TESTED 51-10-2A.  DRILLED UP, DOUBLER AND FILLER IAW DC9 SRM 51-10-1.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED FILLER AND DOUBLER IAW DC9 SRM 51-30-2.
